MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 40CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 40CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0470-01C
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that intra aortic balloon (iab) fiber optic was not working even after checked on two machines.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.(b)(4).
 
Additional Manufacturer Narrative
Updated fields: b4; d9; e1 event site address, event site city, event site telephone number; g3; g6; h2; h3; h6 type of investigation, investigation findings, investigation conclusion; h11 corrected fields: d1; d4 model number, catalog number, udi number.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.

Brand Name
SENSATION 7FR. 40CC IAB (CHINA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
henry pena
15 law drive
fairfield, NJ 07004
MDR Report Key21706631
Report Number2248146-2025-0000180
Device Sequence Number4539695
Product Code DSP
UDI-Device Identifier10607567109374
UDI-Public(01)10607567109374(10)3000367863(17)270228(11)240228
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0470-01C
Device Catalogue Number0684-00-0470-01C
Device Lot Number3000367863
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown